# SDR DALA2016102607646

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB AT BS 218. RBL 56. CUT OUT CORROSION DAMAGE AND INSTALLED A REPAIR DOUBLER IAW SRM 51-70-10 REPAIR 2, AMM 51-10-00 370-803, AND SRM 51-41-08.
